Affordable Access

Publisher Website

Geometrically nonlinear torsion of an aeolotropic cylinder

Authors
Journal
Journal of the Franklin Institute
0016-0032
Publisher
Elsevier
Publication Date
Volume
283
Issue
2
Identifiers
DOI: 10.1016/0016-0032(67)90230-x
Disciplines
  • Mathematics

Abstract

Abstract The problem of finite torsion of a cylindrically aeolotropic hollow circular cylinder is considered. An approximate solution of the governing differential equation is obtained. Results are compared with those of earlier work.

There are no comments yet on this publication. Be the first to share your thoughts.